Dr. Toka Diagana

Department Chair, Mathematical Sciences Department

Education

  • Ph. D., Mathematics, Claude Bernard University - Lyon 1, France, 1999

Experience

  • Professor (University of Alabama in Huntsville, 2018-present)
  • Professor (Howard University, 2007-2018)
  • Associate Professor (Howard University, 2004-2007)
  • Assistant Professor (Howard University, 2002-2004)
  • Lecturer (Howard University, 2000-2002)

Books

  • Semilinear Evolution Equations and Their Applications. Springer, New York, 2018.
  • Non-Archimedean Operator Theory. Springer, New York, 2016. (with F. Ramaroson)
  • Almost Automorphic Type and Almost Periodic Type Functions in Abstract Spaces. Springer, New York, 2013.
  • Almost Periodic Stochastic Processes. Springer, New York, 2011. (with P. Bezandry)

Articles

  • Almost periodic solutions for some semilinear singular difference equations. Journal of Difference Equations and Applications 24 (2018), no. 1, p. 138-147. (with D. Pennequin).
  • Some new identities and congruences for Fubini numbers. Journal of Number Theory 173 (2017), p. 547-569. (H. Maiga).
  • Spectral theory for finite rank perturbations of unbounded diagonal operators in non-Archimedean Hilbert space. Advances in non-Archimedean analysis, 29—40, Contemporary Mathematics 665, American Mathematical Society, 2016. (with F. Ramaroson).
  • Existence results for some higher-order evolution equations with time-dependent unbounded operator coefficients. Mathematica Slovaca 65 (2015), no.1, p. 121-140.
  • Almost automorphic solutions to a Beverton-Holt dynamic equation with survival rate. Applied Mathematics Letters 36 (2014), p. 19-24.
  • Existence of pseudo almost automorphic mild solutions to some nonautonomous second order differential equations. Rocky Mount Journal of Mathematics 43 (2013), No. 3, p. 793-824.
  • Square-mean almost periodic solutions to some classes of nonautonomous stochastic evolution equations with finite delay. Journal of Applied Functional Analysis 7 (2012), no. 4, p. 345--366. (with P. Bezandry).
  • Almost periodic solutions to some second-order nonautonomous differential equations. Proceedings of the American Mathematical Society 140 (2012), no. 1, p. 279--289.
  • Almost automorphic mild solutions to some classes of nonautonomous higher-order differential equations. Semigroup Forum 82 (2011), no. 3, p. 455-477.
  • Existence of weighted pseudo almost periodic solutions to some classes of hyperbolic evolution equations. Journal of Mathematical Analysis and Applications 350 (2009), no. 1, p. 18--28.
  • Almost periodic solutions to some semilinear non-autonomous thermoelastic plate equations. Journal of Mathematical Analysis and Applications 349 (2009), no. 1, p. 74--84. (with M. Baroun, S. Boulite, and L. Maniar).
  • Asymptotically almost periodic solutions to some classes of second-order functional differential equations. Differential Integral Equations 21 (2008), no. 5-6, p. 575--600. (with H. Henriquez and E. Hernandez)
  • On the stochastic Beverton-Holt equations with survival rates. Journal of Difference Equations and Applications 14 (2008), p. 175-190. (with P. Bezandry and Saber Elaydi).

Editorial Boards

  • Nonautonomous Dynamical Systems (Editor-in-chief)
  • Communications in Mathematical Analysis (Editor-in-chief)
  • Journal of Abstract Differential Equations and Applications (Managing Editor)
  • Abstract and Applied Analysis (Associate Editor)
  • Fractional Differential Calculus (Associate Editor)
  • International Journal of Differential Equations (Associate Editor)
  • Cogent Mathematics (Associate Editor)
  • Afrika Matematika (Associate Editor)
  • Involve: A Journal of Mathematics (Associate Editor)
  • Journal of Nonlinear Evolution Equations and Applications (Associate Editor)